# SDR R61A2022060900384

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 15,281 hours, 10,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Damaged
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FUSELAGE DAMAGE AT FRA 21 TO 22 AND STR 18L TO 21L. REPAIRED IAW EMB ETD2022-170-020099. REF VP-023837-2022  NR 1,4,6,7,8 ALSO.
